# SDR AALA20150223002

- Difficulty date: February 11, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- Aircraft time: 48,503 hours, 23,185 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59134213
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SKIN AT CUT OUT FOR RT AFT NOSE GEAR DOOR AFT HINGE CUT OUT.  INSTALLED DOUBLER IAW SRM 53-05-00-001.
